Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
312 Posts
Discussion Starter · #1 ·
Hi. I've had Glandular Fever. It started around 6 weeks ago (I was in bed for 3 weeks of it) and the exhaustion is starting to get slightly better now to the point that I will start back at work next week part-time. While I was quite sick, my doctor told me not to take much pain relief or medications due to the hepatitis. I would like to start taking my "De-Nol" again (bismuth product made by Yamanouchi), (we can't get Pepto-bismal in New Zealand), for my bad gas and diarrhea that has started up again. Is it safe now to take this medication or will my liver not be able to process it yet?Thanks for your help.
 
G

·
If it is like Pepto Bismol it has salicylates in it and as long as you are banned from aspirin you probably shouldn't take that.Once you are OK for OTC pain meds then it should be OK as long as you keep track of things with your doctor when you start. It might not be a bad idea to get liver function tests before and after taking it regularly to make sure your liver is OK with it.K.
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top